# SDR AALA202508264045

- Difficulty date: August 9, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043620800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPLICE UPPER OUTBOARD POSITION LOCATED AT FR66 AT LEVEL STRG 23LH SIDE AFT GALLEY AREA MEASURE OF DAMAGE ARE L: 0.744 INCHES ; W: 0.596 INCHES, D: 0.050 INCHES. MAINTENANCE REPLACED SPLICE COUPLING AT FR66 AT LEVEL STRG 23LH SIDE AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG E53474250.
